| Model Number |
N/A |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown stem unknown g2: foreign: new zealand customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient had an initial left hip arthroplasty performed.After two revisions (liner and stem), the patient reports that he is seeking revision of the acetabular shell due to a systemic reaction to his metal implants.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: serum titanium 0.06 (normal <0.08), this confirms the metal ion levels to be within normal limits.No test results provided for allergies.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.